# SDR ASOA200900779

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 18,496 hours, 15,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FORWARD OF 1B DOES NOT LIGHT UP.
